# SDR CAL950241

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1008787H0334
- Condition: Chafed
- Location: B-Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1204 - THE B-SYSTEM HYDRAULIC QUANTITY WAS LOST WHILE EN ROUTE TO EWR.  THE A-SYSTEM QUANTITY GAUGE DECREASED TO ONE GALLON.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND A B-SYSTEM HYDRAULIC PRESSURE LINE CHAFED THROUGH.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
